Doubly exponentially many ingleton matroids

Peter Nelson, Jorn van der Pol

Research output: Contribution to journalArticleAcademicpeer-review

2 Citations (Scopus)
57 Downloads (Pure)

Abstract

A matroid is Ingleton if all quadruples of subsets of its ground set satisfy Ingleton’s inequality. In particular, representable matroids are Ingleton. We show that the number of Ingleton matroids on ground set [n] is doubly exponential in n; it follows that almost all Ingleton matroids are nonrepresentable.

Original languageEnglish
Pages (from-to)1145-1153
Number of pages9
JournalSIAM Journal on Discrete Mathematics
Volume32
Issue number2
DOIs
Publication statusPublished - 1 Jan 2018

Keywords

  • Enumeration
  • Matroid
  • Representable

Fingerprint Dive into the research topics of 'Doubly exponentially many ingleton matroids'. Together they form a unique fingerprint.

Cite this